No Cover Image

Journal article 434 views

Characterizing the elementary recursive functions by a fragment of Gödel's T / Arnold, Beckmann

Archive for Mathematical Logic, Volume: 39, Issue: 7, Pages: 475 - 491

Swansea University Author: Arnold, Beckmann

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/s001530050160

Published in: Archive for Mathematical Logic
ISSN: 0933-5846 1432-0665
Published: Springer Science $mathplus$ Business Media 2000
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa24555
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleBeckmann_2000,doi = 10.1007/s001530050160,url = http://dx.doi.org/10.1007/s001530050160,year = 2000,month = oct,publisher = Springer Science $\mathplus$ Business Media,volume = 39,number = 7,pages = 475--491,author = Arnold Beckmann and Andreas Weiermann,title = Characterizing the elementary recursive functions by a fragment of G\&\#x000F6$\mathsemicolon$del\textquotesingles T,journal = Archive for Mathematical Logic
College: College of Science
Issue: 7
Start Page: 475
End Page: 491